MAUDE Adverse Event Report: Medline Indstries, LP MEDLINE; LUER LOCK ACCESS DEVICE

Medline Indstries, LP MEDLINE; LUER LOCK ACCESS DEVICE
Catalog Number LLAD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿lot# 89724040002 is leaking from the blue neck leading to the needle.¿.
 
Additional Manufacturer Narrative
According to the customer, there is ¿leaking from the blue neck leading to the needle¿ causing ¿blood to leak from the device¿; the customer reported there was no patient or user impact and no serious injury, medical intervention, or follow up care.Medline received 1cs, llad luer lock access device in new condition, randomly selected 20 samples for visual and functional testing, and used a 21g medline blood collection set with a venipucture blood board to simulate blood sample collection while observing for fluid leakage.A visual inspection revealed no manufacturing defects, functional testing showed no leaking, and the complaint was not confirmed.The samples worked as intended, and based on the review, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Indstries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50946240
Report Number1417592-2026-54204
Device Sequence Number21445608
Product Code JKA
UDI-Device Identifier20193489103219
UDI-Public20193489103219
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLLAD
Device Lot Number89724040002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/25/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown